Show/Hide Right Push Menu漢堡選單漢堡選單漢堡選單
跳到主要內容區塊

教師著作

首頁 / 學術成果 / 教師著作
::: :::
1頁 / 共66頁
類型
著作
著作人
類型

期刊論文

著作

Jung-Chao Ban;Chih-Hung Chang;Jyy-I Hong*;Yu-Liang Wu, 2021.09, 'Mathematical Analysis of Spread Models: From the viewpoints of Deterministic and random cases, ' Chaos, Solitons & Fractals, Vol.Volume 150, pp.未知.(SCI)(*為通訊作者)

著作人

洪芷漪

類型

期刊論文

著作

Jung-Chao Ban;Chih-Hung Chang;Wen-Guei Hu;Guan-Yu Lai;Yu-Liang Wu*, 2021.06, 'Topologically Mixing Properties of Multiplicative Integer System, ' Real Analysis Exchange,.(SCIE, SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)

著作人

班榮超

類型

期刊論文

著作

Jung-Chao Ban;Wen-Guei Hu*;Song-Sun Lin;Yin-Heng Lin, 2021.06, 'Verification of mixing properties in two-dimensional shifts of finite type, ' Journal of Mathematical Physics,.(SCI)(*為通訊作者)(本論著未刊登但已被接受)

著作人

班榮超

類型

期刊論文

著作

Jung-Chao Ban;Chih-Hung Chang;Wen-Guei Hu*;Yu-Liang Wu, 2021.05, 'On structure of topological entropy for tree-shifts of finite type, ' Journal of Differential Equations,.(SCIE, SCI, SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)

著作人

班榮超

類型

期刊論文

著作

Jung-Chao Ban;Chih-Hung Chang;Jyy-I Hong*;Yu-Liang Wu, 2021.05, 'Mathematical analysis of spread models: From the viewpoints of deterministic and random cases, ' Chaos, Solitons and Fractals,.(SCI, SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)

著作人

班榮超

類型

會議論文

著作

Hsuan-Cheng Sun*;Tse-Yu Lin;Yen-Lung Tsai, 2021.05, 'LSTM-Based Approaches for the Performance Prediction in MLB, ' International Workshop on Domain-Driven Data Mining (DDDM, Joint with SDM 2021), SIAM.(*為通訊作者)

著作人

蔡炎龍

類型

期刊論文

著作

Hsuan-Ku Liu;Tse-Yu Lin;Yen-Lung Tsai*, 2021.04, 'On the Pricing Formula for the Perpetual American Volatility Option Under the Mean-reverting Processes, ' Taiwanese Journal of Mathematics, Vol.25, No.2, pp.pp. 365-379.(SCIE, SCI)(*為通訊作者)

著作人

蔡炎龍

類型

期刊論文

著作

Ching-Hui Wang;Sheng-Chen Fu*, 2021.04, 'Traveling wave solutions to di ffusive Holling-Tanner predator-prey models, ' Discrete and Continuous Dynamical Systems - Series B, Vol.26, No.4, pp.2239-2255.(SCI)(*為通訊作者)

著作人

符聖珍

類型

期刊論文

著作

Sheng-Chen Fu;Masayasu Mimura;Je-Chiang Tsai*, 2021.03, 'Traveling waves for a three-component reaction-diffusion model of farmers and hunter-gatherers in the Neolithic transition, ' Journal of Mathematical Biology, Vol.82, No.4, pp.article 26.(SCI)(*為通訊作者)

著作人

符聖珍

類型

期刊論文

著作

Jung-Chao Ban;Wen-Guei Hu*;Guan-Yu Lai, 2020.12, 'On the entropy of multidimensional multiplicative integer subshifts, ' Journal of Statistical Physics,.(SCI, SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)

著作人

班榮超

回到頂端
回首頁 政治大學 網站導覽 English